Call us at:PBX: +502 6628-1161

WINGRIP SYRUP

SKU: N/A

Description

Formula:

Each 5 mL of Wingrip Syrup contains

Acetaminophen …….………….…..120 mg

Phenylephrine Hydrochloride .….……5 mg

Brompheniramine Maleate ………2 mg

 

WINGRIP®, Anti-flu with analgesic, antihistamine and nasal decongestant action. Acetaminophen with antipyretic and analgesic action. Brompheniramine maleate with antihistamine action and phenylephrine hydrochloride with nasal decongestant action.

 

Indications:

Temporary relief of stuffy and runny nose, sinus congestion, sneezing, itchy nose or throat, watery eyes due to cold, fever, allergic rhinitis, and other upper respiratory allergies. Treatment of flu and flu symptoms

 

Dose:

Wingrip syrup

Administer 40 mg / kg of weight based on acetaminophen divided into 4 doses.                                2-4 years: 1 1/2 teaspoon every 6 hours.

4-6 years: 2 teaspoons every 6 hours.

6-9 years: 2 1/2 teaspoons every 6 hours.                                                                  9-12 years: 3 teaspoons every 6 hours.

    ×

    ¡Hola!

    Escríbenos, uno de nuestros representantes gustosamente te antederá.

    × ¿Cómo puedo ayudarte?